Company logo
Get Listed

Get answers for your health queries from top Doctors for FREE!

100% Privacy Protection

100% Privacy Protection

We maintain your privacy and data confidentiality.

Verified Doctors

Verified Doctors

All Doctors go through a stringent verification process.

Quick Response

Quick Response

All Doctors go through a stringent verification process.

Reduce Clinic Visits

Reduce Clinic Visits

Save your time and money from the hassle of visits.

Best Dermatologyy Hospitals in Rajkot

3Doctors
50Beds
Learn More

Share

Share this hospital with others via...

Sterling Cancer Hospital's logo

Consult Sterling Cancer Hospital

WhatsApp Logo WhatsApp
H.j. Doshi Sarvajanik Hospital

H.j. Doshi Sarvajanik Hospital

Rajkot Malviyanagar, Rajkot

2Doctors
350Beds
1Ambulance
Learn More

Share

Share this hospital with others via...

H.j. Doshi Sarvajanik Hospital's logo

Consult H.j. Doshi Sarvajanik Hospital

WhatsApp Logo WhatsApp
Doctor
2Doctors
15Beds
Learn More

Share

Share this hospital with others via...

Krishna Multispeciality Hospital's logo

Consult Krishna Multispeciality Hospital

WhatsApp Logo WhatsApp 9725530301
1Doctor
Learn More

Share

Share this hospital with others via...

Shri Sahjanand Ano-Rectol And Ksharsutra Hospital's logo

Consult Shri Sahjanand Ano-Rectol And Ksharsutra Hospital

WhatsApp Logo WhatsApp

Questions & Answers on "Dermatologyy" (1043)

I have a bad case of chaffing and heat rash on my personal areas..I got cream that works at home in the AC.. but when I'm at work in the heat it flares back up... What can I do??

Male | 43

You are likely experiencing a heat rash and chafing in your private areas. This usually happens because perspiration becomes trapped against the skin thereby irritating. Signs may include redness, itching, and sometimes little bumps. To assist with this, tighten any loose-fitting clothes, stay cool, and ensure it’s dry down there. Apply some soothing ointment and be sure to take breaks if possible.

Answered on 21st June '24

Dr. Ishmeet Kaur

Dr. Ishmeet Kaur

I am 24 years old girl . I have low vitamin d3 when I get it checked in February and from that time I m taking supplements . All other things are normal .But after 5 month itself my hair fall does not stop at all.I m suffering from high hairfall .

Female | 24

Sometimes not having enough vitamin D3 can cause people to lose their hair. You should keep taking the vitamin D supplement as the doctor told you. You should try to eat more foods that have iron and protein in them as well. One thing that might help is finding ways to relax when you are stressed. 

Answered on 21st June '24

Dr. Archit Aggarwal

Dr. Archit Aggarwal

Get Free Treatment Assistance!

Fill out this form and our health expert will get back to you.